Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Is it common to have cough when on steroids?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
Hello Doctor, I am giving my 2.5 yrs child Flohale for last 3 months. Still she is having too much coughing at night and gets frequent boughts of cold every 2-3 weeks. Is that common to have cough when steroids are being given?
Posted Sat, 1 Mar 2014 in Child Health
Answered by Dr. Synthyia Bhagat 22 minutes later
Brief Answer: relax. Detailed Answer: Hi. Thanks for your query. I understand your concern. According to symptoms treatment is stepped up or stepped down. Once on medication there should be no symptoms. I suggest you to get your child examined by pediatrician as treatment needs to be modified. If such a patient will come to my clinic I will start inhaled corticosteroids low dose in combination with long acting beta 2 agonist. Hope I have answered your query. Let me know if you have any further question. Wishing your child good health. God bless..
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor